Introducción a los lazos algebraicos
Revista colombiana de matematicas (1972)
- Volume: 6, page 69-105
- ISSN: 0034-7426
Access Full Article
topHow to cite
topVasco Uribe, Carlos E.. "Introducción a los lazos algebraicos." Revista colombiana de matematicas 6 (1972): 69-105. <http://eudml.org/doc/181593>.
@article{VascoUribe1972,
author = {Vasco Uribe, Carlos E.},
journal = {Revista colombiana de matematicas},
pages = {69-105},
title = {Introducción a los lazos algebraicos},
url = {http://eudml.org/doc/181593},
volume = {6},
year = {1972},
}
TY - JOUR
AU - Vasco Uribe, Carlos E.
TI - Introducción a los lazos algebraicos
JO - Revista colombiana de matematicas
PY - 1972
VL - 6
SP - 69
EP - 105
UR - http://eudml.org/doc/181593
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.